# SDR DALA2017012400607

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB CORRODED ON THE LT & RT PLATES REAR SPAR BETWEEN HSS 150-160.  THE CORROSION WAS REMOVED.  UT INSPECTION WAS ACCOMPLISHED IAW  SPM 04-00-07 PAR. 5 FIG. 3 SHEET 1 AND 2.  FOUND TO BE WITHIN LIMITS IAW SRM 55-02 PAR. 24 FIG. 28.
